MathSciNet Relay Station
MathSciNet bibliographic data
MR1501924 57S99 (22D99 54H15)
Montgomery, Deane Almost periodic transformation groups. Trans. Amer. Math. Soc. 42 (1937), no. 2, 322–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement